Both Xanax (alprazolam) and hydrocodone
are medications that can have side effects, although the specific side effects and their likelihood can vary from person to person. Eye twitching and hearing loss
are not commonly reported side effects of these medications, but they can occur in rare cases.
Eye twitching, also known as blepharospasm
, can have various causes, including stress, fatigue, eye strain, or underlying neurological conditions. It's unlikely that Xanax or hydrocodone directly cause eye twitching, but they can potentially contribute to muscle spasms or twitching as a side effect.
Hearing loss is not a commonly reported side effect of Xanax or hydrocodone. However, it's important to note that prolonged or excessive use of opioids like hydrocodone can have potential adverse effects on the central nervous system
, which could include rare instances of hearing-related issues.
Given that you have already undergone evaluations with a neurologist
, had an MRI, and had normal blood tests, it's essential to continue working closely with your healthcare provider to investigate the cause of your symptoms. They can review your medication history, evaluate your specific symptoms, and consider other potential causes or contributing factors.
It's important to communicate any concerns or new symptoms to your healthcare provider, including changes in your eye or facial muscles
. They can provide further guidance, explore potential alternative causes, or consider adjustments to your current medications if necessary.
Take care. Hope I have answered your question. If you require a personalized response, kindly use the Ask A Doctor
service and post a follow-up query.
Dr. Priyanka, General & Family Physician